# SDR SWAA2024010525461

- Difficulty date: November 16, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB L/H SIDE CRACKED AT STA 663.75 0/B MKD DOT<[01] ALL STEPS COMPLETED.;[02] REPAIRED DAMAGE AREAS AT CENTER WING REAR SPAR VAPORR BARRIER WEB L/H SIDE AS PER SRM 51-70-04-2R 10. MATERIAL USED EY 3804 A/B PO#2040614 PLUS BMS 9-3-120TYD CL 7 PO#1690463.;[03] LATE ENTRY VERIFIED REPAIRED DAMAGE AREAS AT CENTER WING REAR SPAR VAPORR BARRIER WEB L/H SIDE.
